| Catalog Number |
3910090800 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Extravasation (1842); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the patient experienced extravasation.
Event or Problem Description
It was reported that the patient experienced extravasation.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: serum continuous leakage.Probable root cause: incorrect size/configuration of seal.Seal improperly placed.Improperly welded.Lid misaligned h3 other text: 81.